# SDR CA071106003

- Difficulty date: November 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 737990
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323110
- Condition: Scratched
- Location: Bs 777-830 Rbl26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SCRATCHES ON FUSELAGE SKIN BELOW AFT CARGO PIT LOWER SILL BS 777 TO BS 830, RBL 26 REPAIRED IAW CUSTOMER EA. (TC NR 20071106003)
